| Model Number |
3228 |
| Medical Device Problem Code |
Temperature Problem (3022)
| Health Effect - Clinical Code |
Burning Sensation (2146)
| Date of Event |
01/15/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
Event or Problem Description
It was reported that patient experienced heating sensation at the lead site during an mri.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein system was explanted to address the issue.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.